Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 2

All articles in this issue are freely accessible.

An improved Mordell type bound for exponential sums
Todd Cochrane and Christopher Pinner.
Proc. Amer. Math. Soc. 133 (2005), 313-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093050
Supercongruences for truncated $_{n+1}F_{n}$ hypergeometric series with applications to certain weight three newforms
Eric Mortenson.
Proc. Amer. Math. Soc. 133 (2005), 321-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093051
Algebraic functions with even monodromy
Michela Artebani and Gian Pietro Pirola.
Proc. Amer. Math. Soc. 133 (2005), 331-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093052
Valuations and rank of ordered abelian groups
Manish Kumar.
Proc. Amer. Math. Soc. 133 (2005), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093053
A note on principal parts on projective space and linear representations
Helge Maakestad.
Proc. Amer. Math. Soc. 133 (2005), 349-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093054
Isotrivially fibred isles in the moduli space of surfaces of general type
Martin Möller.
Proc. Amer. Math. Soc. 133 (2005), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093055
Nash equidimensionality theorem
Masato Fujita.
Proc. Amer. Math. Soc. 133 (2005), 363-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093056
Isometries for Ky Fan norms between matrix spaces
Chi-Kwong Li, Yiu-Tung Poon and Nung-Sing Sze.
Proc. Amer. Math. Soc. 133 (2005), 369-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093057
Stable rank of corner rings
P. Ara and K. R. Goodearl.
Proc. Amer. Math. Soc. 133 (2005), 379-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093058
Asymptotic properties of groups acting on complexes
Gregory C. Bell.
Proc. Amer. Math. Soc. 133 (2005), 387-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093059
The best bounds in Wallis’ inequality
Chao-Ping Chen and Feng Qi.
Proc. Amer. Math. Soc. 133 (2005), 397-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093060
A row removal theorem for the Ext$^{1}$ quiver of symmetric groups and Schur algebras
David J. Hemmer.
Proc. Amer. Math. Soc. 133 (2005), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093061
Hyperbolic unit groups
S. O. Juriaans, I. B. S. Passi and Dipendra Prasad.
Proc. Amer. Math. Soc. 133 (2005), 415-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093062
On subclasses of weak Asplund spaces
Ondrej F. K. Kalenda and Kenneth Kunen.
Proc. Amer. Math. Soc. 133 (2005), 425-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093063
Infinite time blow-up for superlinear parabolic problems with localized reaction
Philippe Souplet.
Proc. Amer. Math. Soc. 133 (2005), 431-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093064
The OSC does not imply the SOSC for infinite iterated function systems
Tomasz Szarek and Stanislaw Wedrychowicz.
Proc. Amer. Math. Soc. 133 (2005), 437-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093065
Tietze extension theorem for Hilbert $C^{*}$-modules
Damir Bakic.
Proc. Amer. Math. Soc. 133 (2005), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093066
A version of Sharkovskii’s theorem for differential equations
Jan Andres and Karel Pastor.
Proc. Amer. Math. Soc. 133 (2005), 449-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093067
Self-adjointness of the perturbed wave operator on $L^{2}(R^{n}), n≥2$
Mohammed Hichem Mortad.
Proc. Amer. Math. Soc. 133 (2005), 455-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093068
Jacobi polynomials from compatibility conditions
Yang Chen and Mourad Ismail.
Proc. Amer. Math. Soc. 133 (2005), 465-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093069
Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings
C. E. Chidume, Jinlu Li and A. Udomene.
Proc. Amer. Math. Soc. 133 (2005), 473-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093070
On the algebra of functions $\mathcal{C}^{k}$-extendable for each $k$ finite
Wieslaw Pawlucki.
Proc. Amer. Math. Soc. 133 (2005), 481-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The single-valued extension property for bilateral operator weighted shifts
A. Bourhim and C. E. Chidume.
Proc. Amer. Math. Soc. 133 (2005), 485-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093072
The Cayley transform of linear relations
Mercedes Fernandez Miranda and Jean-Philippe Labrousse.
Proc. Amer. Math. Soc. 133 (2005), 493-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093073
Convergence properties of minimal vectors for normal operators and weighted shifts
Isabelle Chalendar and Jonathan R. Partington.
Proc. Amer. Math. Soc. 133 (2005), 501-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093074
A note on meromorphic operators
Christoph Schmoeger.
Proc. Amer. Math. Soc. 133 (2005), 511-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093075
Summation formulae for elliptic hypergeometric series
S. Ole Warnaar.
Proc. Amer. Math. Soc. 133 (2005), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093076
The number of planar central configurations for the $4$–body problem is finite when $3$ mass positions are fixed
Martha Alvarez, Montserrat Corbera, Joaquin Delgado and Jaume Llibre.
Proc. Amer. Math. Soc. 133 (2005), 529-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093077
A limit theorem for the Shannon capacities of odd cycles. II
Tom Bohman.
Proc. Amer. Math. Soc. 133 (2005), 537-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093078
Positive scalar curvature for manifolds with elementary abelian fundamental group
Boris Botvinnik and Jonathan Rosenberg.
Proc. Amer. Math. Soc. 133 (2005), 545-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093079
Hyperbolic rank of products
Thomas Foertsch and Viktor Schroeder.
Proc. Amer. Math. Soc. 133 (2005), 557-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093080
Concentration of mass and central limit properties of isotropic convex bodies
G. Paouris.
Proc. Amer. Math. Soc. 133 (2005), 565-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093081
On lifting properties for confluent mappings
Janusz J. Charatonik and Janusz R. Prajs.
Proc. Amer. Math. Soc. 133 (2005), 577-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093082
On the first Hodge eigenvalue of isometric immersions
Alessandro Savo.
Proc. Amer. Math. Soc. 133 (2005), 587-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093083
Lagrange multipliers for functions derivable along directions in a linear subspace
Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc.
Proc. Amer. Math. Soc. 133 (2005), 595-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093084
Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally
Lev Bukovsky and Krzysztof Ciesielski.
Proc. Amer. Math. Soc. 133 (2005), 605-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093085
Non-additivity for triple point numbers on the connected sum of surface-knots
Shin Satoh.
Proc. Amer. Math. Soc. 133 (2005), 613-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093086
Rational irreducible plane continua without the fixed-point property
Charles L. Hagopian and Roman Manka.
Proc. Amer. Math. Soc. 133 (2005), 617-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093087
Regularity of loop group factorization
Michael Taylor.
Proc. Amer. Math. Soc. 133 (2005), 627-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2093088